# SDR SWAA2025041424020

- Difficulty date: April 12, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 69,458 hours, 41,691 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORT AFT ENTRY SLIDE LOOSE<[01] VERIFIED AFT ENTRY DOOR ESCAPE SLIDE VELCRO SECURED PER AMM 25-66-01
